# SDR AALA202510307902

- Difficulty date: October 12, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 69,500 hours, 29,037 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Control Quadrant
- Condition: Corroded
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ELEVATOR TAB CONTROL MECHANISM SPRING SUPPORT BUSHINGS SHOW SIGNS OF CORROSION. REMOVED AND REPLACED LEFT ELEVATOR TAB CONTROL MECHANISMS SPRING SUPPORT NEW BUSHINGS. PER B737NG AMM 27-31-34 AND PERFORMED SATISFACTORY ELEVATOR TAB CONTROL SYSTEM OPERATIONAL TEST. PER B737NGAMM 27-31-00-700-815.
